# SDR USAA2014030300015

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 52,356 hours, 22,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ROW 10 LT & RT EMERGENCY EXIT LIGHT COVER LENS MISSING.  REPLACED EMERGENCY EXIT LENS COVERS AT ROW 10 LT & RT.
